# SDR USAA2014022400024

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 37,491 hours, 22,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED WHILE ACCOMPLISHING JOB CARD 26L00025007, OPERATIONAL TEST OF EVACUATION SLIDE, THEY FOUND THE L1 DOOR ARM HANDLE WAS HARD TO CLOSE.  MX TROUBLESHOT TO UPPER DOOR HINGE BEARING WEAR ON L1 DOOR.  R & R UPPER DOOR HINGE IAW AMM 52-11-31.
